# SDR FDEA201806111448

- Difficulty date: June 11, 2018
- Submitted: June 12, 2018
- Operation: Air carrier
- Aircraft: N923FD
- Make and model: Boeing 757204
- Aircraft serial: 26266
- Aircraft time: 64,746 hours, 24,635 cycles
- System (JASC): 5270 · Door Warning System
- Part: Switch
- Condition: Dirty
- Location: Entry Door
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LEFT ENTRY DOOR SLIDE ARMED LIGHT WILL NOT ILLUMINATE WHEN SLIDE LEVER IS IN ARMED POSITION.  CLEANED DOOR ARMING MECHANISM/SWITCH AS PER AMM 25-66-01 AND 52-11-25-5. OPS CHECKED MULTIPLE TIMES. PASSED. OKAY FOR SERVICE.
